Do anesthetics and pain killers hinder weight gain ?
hello sir my age 19 gender-female height 5 -1 weight 32kgs prob- my weight is not increasing since 2 years medical history- i have suffered an eye accident at 7 months(i.e. i hit scissors i my right eye no vision in the eye) my eye was operated and i was given anesthesia 9 tines in a year and pain killers(betnosol) due to which doctors told that my growth will be hindered. i m still very thin so i want to ask is my growth hindered due to these anesthetics and pain killers are these still affecting my health..
Welcome to Healthcaremagic
Your weight is not increasing but you had a recent multiple surgeries and stress in life and probably depression due to loss of vision. However, if the weight is constant, be relaxed, give it time. If your appetite is good and otherwise you are active and do not feel malaise and early lethargy or fatigue, it is OK.
The drugs are not likely to cause a stagnated growth.
Answered: Thu, 25 Aug 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]